Positive maps of the CCR algebra with a finite number of non-zero truncated functions
Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 33 (1980) no. 4, pp. 395-408.
@article{AIHPA_1980__33_4_395_0,
     author = {Pul\`e, J. V.},
     title = {Positive maps of the {CCR} algebra with a finite number of non-zero truncated functions},
     journal = {Annales de l'institut Henri Poincar\'e. Section A, Physique Th\'eorique},
     pages = {395--408},
     publisher = {Gauthier-Villars},
     volume = {33},
     number = {4},
     year = {1980},
     mrnumber = {605199},
     zbl = {0471.46039},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1980__33_4_395_0/}
}
TY  - JOUR
AU  - Pulè, J. V.
TI  - Positive maps of the CCR algebra with a finite number of non-zero truncated functions
JO  - Annales de l'institut Henri Poincaré. Section A, Physique Théorique
PY  - 1980
SP  - 395
EP  - 408
VL  - 33
IS  - 4
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1980__33_4_395_0/
LA  - en
ID  - AIHPA_1980__33_4_395_0
ER  - 
%0 Journal Article
%A Pulè, J. V.
%T Positive maps of the CCR algebra with a finite number of non-zero truncated functions
%J Annales de l'institut Henri Poincaré. Section A, Physique Théorique
%D 1980
%P 395-408
%V 33
%N 4
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1980__33_4_395_0/
%G en
%F AIHPA_1980__33_4_395_0
Pulè, J. V. Positive maps of the CCR algebra with a finite number of non-zero truncated functions. Annales de l'institut Henri Poincaré. Section A, Physique Théorique, Volume 33 (1980) no. 4, pp. 395-408. http://archive.numdam.org/item/AIHPA_1980__33_4_395_0/

[1] D.W. Robinson, Comm. Math. Phys., t. 1, 1965, p. 89. | MR | Zbl

[2] E. Lukacs, Characteristic Functions, Griffin 1970, London. | MR | Zbl

[3] A. Kolmogorov, Math. Annalen., t. 104, 1931, p. 415. | JFM | MR | Zbl

[4] W. Feller, An Introduction to Probability Theory and its Applications, t. II, Wiley 1966, New York. | MR | Zbl

[5] D.E. Evans and J.T. Lewis, J. Functional Anal., t. 26, 1977, p. 369. | MR | Zbl

[6] D. Demoen, P. Vanheuverzwijn and A. Verbeure, Rep. Math. Phys., t. 15, 1979. | MR | Zbl

[7] P. Vanheuverzwijn, Ann. Inst. Henri Poincaré, t. 29, 1978, p. 121. | Numdam | MR | Zbl

[8] D.E. Evans and J.T. Lewis, Dilations of Irreversible Evolutions in Algebraic Quantum Theory, Communications of the Dublin Institute for advanced Studies. Dublin, Series A, no. 24, 1977. | MR | Zbl

[9] B. Aupetit, Propriétés Spectrales des Algèbres de Banach, Lecture Notes in Mathematics 735, Springer-Verlag 1979, Berlin. | MR | Zbl

[10] E. Vesentini, Boll. Un. Mat. Ital (4), t. 1, 1968, p. 427. | MR

[11] F. Guerra, L. Rosen and B. Simon, Commun. Math. Phys., t. 41, 1975, p. 19. | MR

[12] W.F. Stinespring, Proc. Amer. Math. Soc., t. 6, 1955, p. 211. | MR | Zbl

[13] T. Kato, Perturbation Theory for Linear Operators, Springer-Verlag 1966, New York. | MR | Zbl